Open Journal Systems

(1,2)*- r^g closed sets in Bitopological spaces

Savithiri. D Janaki. C

crossmark logo side by side horizontal

Abstract


In this paper, we introduce a new class of sets called (1,2)*- r^g closed sets and a new class of generalized functions called (1,2)*- r^g continuous maps and (1,2)*-r^g irresolute maps in bitopological spaces. Also we obtain the basic properties of (1,2)*- r^g closed sets and (1,2)*- r^g open sets.

 Mathematics Subject Classification : 54E55

Keywords:  (1,2)*- r^g closed sets, (1,2)*- r^g open sets, (1,2)*-T^1/2 space, (1,2)*- r^g continuous and (1,2)* -r^g irresolute maps.

Full Text:

PDF

References


D.Andrijevic, Semi-preopen sets, Mat. Vesnik, 38(1986), 24-32.

Antony Rex Rodrigo.J,Ravi.O, Pandi.A, Santhana.C.M, On (1,2)*-s-Normal spaces and Pre-(1,2)*-gs- closed functions, Int.J.of Algorithms,Computing and Mathematics, Vol.4, No1, Feb -2011, 29-42.

Arockiarani. I,Mohana.K,(1,2)*-πgα-closed maps in bitopological spaces, Int. Journal of Math.Analysis,Vol.S,2011,no.29,1419-1428.

Benchelli.S.S. and Wali.R.S, On rw closed sets in topological spaces,Bull.Malayas.Math.soc (2) 2007,99-110.

T.Fututake, On generalized closed sets in bitopological spaces, Bull.Fukuoka Univ. Ed.Part–III,35, (1986),19-28.

V.Jeyanthi and C.Janaki,On (1,2)*-πwg-closed sets in bitopological spaces,Int.Journal of Math. Archive-3(5),2012,2047-2057.

M.Karpagadevi,A.Pushpalatha,(i,j)-rw closed sets in bitopological spaces, International Journal of Computer Applications ( 888-975) Volume 47-No.6,June 2012.

Kelly.J.C, Bitopological spaces , proceedings, London, Math.Soc. , Vol.13, pp-71-89, 1983.

Levine.N, generalized closed sets in topology,Rend.circ. Mat.Palermo,19(1970),89-96.

N.Palaniappan & K.C.Rao,Regular generalized closed sets,KyungpookMath.3(2)(1993),211

O.Ravi,Pious Missier, Salai Parkunan .T and Pandi.A, Remarks on bitopological (1,2)*-rw- homeomorphisms,IJMA-2(4), Apr- 2011, 465-475.

O.Ravi and Lellis Thivagar .M, Ekici.E, On (1,2)*-sets and decomposition of bitopological (1,2)*- continuous mappings, Kochi J. Math. ,3(2008), 181-189.

O. Ravi, Pious Missier, Salai Parkunan .T and Mahaboob Hassain Sherief, On (1,2)*- semi-generalized star homeomorphisms, Int, J. of Computer Sci. &Engg. Tech.,Vol 2, April- 2011, 312-318.

C.Mugundan, Nagaveni.N, a weaker form of closed sets, 2011 , 949-961.

Sanjay mishraw, Regular generalized weakly closed sets, 2012,[1939-1952]

M.Sheik John and P.Sundaram g*-closed sets in bitopological Spaces, Indian Jour. Of Pure appl.Math.,35(1):71-80,January 2004.

M.Stone, Applications of the theory of Boolean rings to general topology, Trans.Amer. Math.Soc,41(1937),374-481.

P.Sundaram and M.Sheik john On ω-closed sets in topology,actaciencia Indica, 4(2000),389-392.

Thivagar.M.Lellis and Nirmala Mariappan, A note on (1,2)*-Strongly Generalized Semi-Preclosed Sets, Proceedings of the International conference on Mathematics and computer Science,pp422-425 (2010).

M.K.R.S. Veera Kumar, Between closed sets and g closed sets, Mem. Fac. Sci Kochi Univ.(math) , 21(2000), 1-19.




DOI: http://dx.doi.org/10.15520/ajcem.2014.vol3.iss6.16.pp82-88.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.